# SDR IPXA2022111888228

- Difficulty date: November 18, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 39,697 hours, 20,324 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - EMERGENCY DECLARED.  ON DEPARTURE RETRACTING FLAP LEVER FROM 1 TO UP RECIEVED LE SLAT DISAGREE EICAS MESSAGE WITH INDICATOR STUCK BETWEEN 1 AND UP. IAS WAS 250 KTS WHEN RECIEVED MESSAGE. RESULTED IN OVERSPEED. RESULTED IN ATBC/W FIM 27-51-00 FIG 104. FOUND FSEU MSG 302. R&R'D FLAP/SLAT DEPRESSURIZATION MODULE HYD PRESSURE SWITCH PER MM 27-51-29-201. OPS CHECKS GOOD. C/W PHASE 1 OVERSPEED INSPECTION PER MM 05-51-08 PG 201. NO DEFECTS NOTED. EFF SOURCE REF: IPC 27-51-29-01
